Alert archive / South Carolina / Freeze Warnings in 2013

Freeze Warning 2, NWS Wilmington, NC

March 26, 20136 counties in South Carolina; Bladen County, Columbus County, Robeson County, North Carolina

NWS Wilmington, NC issued this freeze warning at Mar 26, 2013, 11:26 AM EDT for 6 counties in South Carolina; Bladen County, Columbus County, Robeson County, North Carolina. It took effect at Mar 27, 2013, 5:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2013, 11:26 AM EDT (15:26 UTC)
In effect from
Mar 27, 2013, 5:00 AM EDT
Expired
Mar 27, 2013, 9:00 AM EDT
In force
4 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Columbus County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 3.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2013-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2013-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WWUS72 KILM 261526
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1126 AM EDT TUE MAR 26 2013

NCZ105>110-SCZ039-054>056-261630-
/O.CAN.KILM.FZ.A.0003.130327T0600Z-130327T1200Z/
INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-
WILLIAMSBURG-COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...TOPSAIL BEACH...
WILMINGTON...CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...
BOLIVIA...SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...
OAK ISLAND...SOUTHPORT...KINGSTREE...MYRTLE BEACH...
NORTH MYRTLE BEACH...GARDEN CITY...ANDREWS...GEORGETOWN...
MURRELLS INLET
1126 AM EDT TUE MAR 26 2013

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FREEZE WATCH.

THE WATCH HAS BEEN REPLACED WITH A FREEZE WARNING FOR MOST AREAS.

$$

NCZ087-096-099-SCZ017-023-024-032-033-053-270000-
/O.UPG.KILM.FZ.A.0003.130327T0600Z-130327T1200Z/
/O.NEW.KILM.FZ.W.0002.130327T0900Z-130327T1300Z/
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-INLAND HORRY-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...CONWAY
1126 AM EDT TUE MAR 26 2013

...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...FREEZING TEMPERATURES COULD OCCUR BETWEEN 5 AM AND 9 AM
  EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION COULD POTENTIALLY BECOME 
  DAMAGED OR EVEN KILLED IF TEMPERATURES DROP TO 32 DEGREES OR 
  LESS. THIS INCLUDES AGRICULTURAL FIELD CROPS ALREADY BUDDING 
  AND BLOOMING... PLUS SOME ANNUAL GARDEN VEGETABLES AS WELL AS 
  ORNAMENTAL PLANTS AND BUSHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION
UNLESS PROTECTIVE ACTIONS ARE TAKEN.

&&

$$

15
4 follow-up statements
147 
WWUS72 KILM 262053
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
453 PM EDT TUE MAR 26 2013

SCZ039-270500-
/O.EXA.KILM.FZ.W.0002.130327T0900Z-130327T1300Z/
WILLIAMSBURG-
INCLUDING THE CITY OF...KINGSTREE
453 PM EDT TUE MAR 26 2013

...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...FREEZING TEMPERATURES COULD OCCUR BETWEEN 5 AM AND 9 
  AM EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION COULD POTENTIALLY BECOME DAMAGED
  OR EVEN KILLED IF TEMPERATURES DROP TO 32 DEGREES OR LESS. THIS
  INCLUDES AGRICULTURAL FIELD CROPS ALREADY BUDDING AND
  BLOOMING...PLUS SOME ANNUAL GARDEN VEGETABLES AS WELL AS
  ORNAMENTAL PLANTS AND BUSHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION
UNLESS PROTECTIVE ACTIONS ARE TAKEN.

&&

$$

NCZ087-096-099-SCZ017-023-024-032-033-053-270500-
/O.CON.KILM.FZ.W.0002.130327T0900Z-130327T1300Z/
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-INLAND HORRY-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...CONWAY
453 PM EDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...FREEZING TEMPERATURES COULD OCCUR BETWEEN 5 AM AND 9 
  AM EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION COULD POTENTIALLY BECOME DAMAGED
  OR EVEN KILLED IF TEMPERATURES DROP TO 32 DEGREES OR LESS. THIS
  INCLUDES AGRICULTURAL FIELD CROPS ALREADY BUDDING AND
  BLOOMING...PLUS SOME ANNUAL GARDEN VEGETABLES AS WELL AS
  ORNAMENTAL PLANTS AND BUSHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION
UNLESS PROTECTIVE ACTIONS ARE TAKEN.

&&

$$

TRA
087 
WWUS72 KILM 270239
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1039 PM EDT TUE MAR 26 2013

NCZ087-096-099-SCZ017-023-024-032-033-039-053-271100-
/O.CON.KILM.FZ.W.0002.130327T0900Z-130327T1300Z/
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY
1039 PM EDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 5 AM TO 9 AM EDT
WEDNESDAY...

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...FREEZING TEMPERATURES COULD OCCUR BETWEEN 5 AM AND 9 
  AM EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION COULD POTENTIALLY BECOME 
  DAMAGED OR EVEN KILLED IF TEMPERATURES DROP TO 32 DEGREES OR 
  LESS. THIS INCLUDES AGRICULTURAL FIELD CROPS ALREADY BUDDING 
  AND BLOOMING... PLUS SOME ANNUAL GARDEN VEGETABLES AS WELL AS 
  ORNAMENTAL PLANTS AND BUSHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION
UNLESS PROTECTIVE ACTIONS ARE TAKEN.

&&

$$

TRA
121 
WWUS72 KILM 270824
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
424 AM EDT WED MAR 27 2013

NCZ087-096-099-SCZ017-023-024-032-033-039-053-271300-
/O.NEW.KILM.FZ.A.0004.130328T0800Z-130328T1300Z/
/O.CON.KILM.FZ.W.0002.130327T0900Z-130327T1300Z/
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY
424 AM EDT WED MAR 27 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING.

* TEMPERATURES...DROP INTO THE LOWER 30S THIS MORNING. 
              ...POTENTIALLY DROP TO 32 OR LESS THURSDAY MORNING.

* TIMING...FREEZING TEMPERATURES TO OCCUR BETWEEN 5 AM AND 9 AM
           THIS MORNING. 
        ...POTENTIAL FREEZING TEMPERATURES TO OCCUR
           BETWEEN 4 AM AND 8 AM THURSDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION COULD POTENTIALLY BECOME DAMAGED
  OR EVEN KILLED IF TEMPERATURES DROP TO 32 DEGREES OR LOWER. THIS
  INCLUDES AGRICULTURAL FIELD CROPS ALREADY BUDDING AND BLOOMING...
  PLUS SOME ANNUAL GARDEN VEGETABLES AS WELL AS ORNAMENTAL PLANTS
  AND BUSHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS CAN KILL SENSITIVE VEGETATION
UNLESS PROTECTIVE ACTIONS ARE TAKEN.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NCZ105>110-SCZ054>056-271300-
/O.NEW.KILM.FZ.A.0004.130328T0800Z-130328T1300Z/
INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...TOPSAIL BEACH...
WILMINGTON...CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...
BOLIVIA...SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...
OAK ISLAND...SOUTHPORT...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
424 AM EDT WED MAR 27 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING.

* TEMPERATURES...POTENTIALLY DROP TO AROUND 32 THURSDAY MORNING.

* TIMING...POTENTIAL FREEZING TEMPERATURES TO OCCUR BETWEEN 4 AM
  AND 8 AM THURSDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION COULD POTENTIALLY BECOME DAMAGED
  OR EVEN KILLED IF TEMPERATURES DROP TO 32 DEGREES OR LESS. THIS
  INCLUDES AGRICULTURAL FIELD CROPS ALREADY BUDDING AND
  BLOOMING...PLUS SOME ANNUAL GARDEN VEGETABLES AS WELL AS
  ORNAMENTAL PLANTS AND BUSHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

DOUGH
194 
WWUS72 KILM 271242
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
842 AM EDT WED MAR 27 2013

NCZ087-096-099-SCZ017-023-024-032-033-039-053-272045-
/O.EXP.KILM.FZ.W.0002.000000T0000Z-130327T1300Z/
/O.CON.KILM.FZ.A.0004.130328T0800Z-130328T1300Z/
ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY
842 AM EDT WED MAR 27 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

* TEMPERATURES...AROUND 40.

* TIMING...FREEZING TEMPERATURES TO OCCUR BETWEEN 5 AM AND 9 AM 
  THIS MORNING. POTENTIAL ...FREEZING TEMPERATURES TO OCCUR 
  BETWEEN 4 AM AND 8 AM THURSDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION COULD POTENTIALLY BECOME 
  DAMAGED OR EVEN KILLED IF TEMPERATURES DROP TO 32 DEGREES OR 
  LOWER. THIS INCLUDES AGRICULTURAL FIELD CROPS ALREADY BUDDING 
  AND BLOOMING... PLUS SOME ANNUAL GARDEN VEGETABLES AS WELL AS 
  ORNAMENTAL PLANTS AND BUSHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

NCZ105>110-SCZ054>056-272045-
/O.CON.KILM.FZ.A.0004.130328T0800Z-130328T1300Z/
INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...TOPSAIL BEACH...
WILMINGTON...CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...
BOLIVIA...SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...
OAK ISLAND...SOUTHPORT...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
842 AM EDT WED MAR 27 2013

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

* TEMPERATURES...IN THE LOW 30S.

* TIMING...POTENTIAL FREEZING TEMPERATURES TO OCCUR BETWEEN 4 AM 
  AND 8 AM THURSDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION COULD POTENTIALLY BECOME 
  DAMAGED OR EVEN KILLED IF TEMPERATURES DROP TO 32 DEGREES OR 
  LESS. THIS INCLUDES AGRICULTURAL FIELD CROPS ALREADY BUDDING 
  AND BLOOMING... PLUS SOME ANNUAL GARDEN VEGETABLES AS WELL AS 
  ORNAMENTAL PLANTS AND BUSHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

15

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this freeze warning went out at Mar 26, 10:30 AM EDT, 56 minutes earlier.

Area forecast discussion, Mar 26, 10:30 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1030 AM EDT TUE MAR 26 2013

.SYNOPSIS...
COLD AND WINDY CONDITIONS WILL PERSIST THROUGH THURSDAY. A SLOW
WARMING TREND WILL COMMENCE FRIDAY AND CONTINUE THROUGH EARLY
NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM TUESDAY...NO CHANGES NECESSARY FOR THE MID MORNING UPDATE.
TEMPERATURE TRENDS ARE RIGHT ON TRACK. CONVECTIVE CLOUDS SHOULD BE
DEVELOPING IN THE NEXT COUPLE OF HOURS AS SURFACE CONTINUES TO HEAT
UP. MAIN FORECAST CHALLENGE CONTINUES TO BE OVERNIGHT LOWS AND IF A
FREEZE WARNING WILL BE NECESSARY. MY FIRST INCLINATION IS THAT
NORTHWEST ZONES WILL NEED A WARNING WITH A MIXED BOUNDARY LAYER
KEEPING THE REMAINING AREAS ABOVE FREEZING. WILL MAKE A FINAL
DECISION AROUND NOON WITH THE LATEST NUMERICAL GUIDANCE.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 AM TUESDAY...BROAD 5H TROUGH AND ELONGATED SURFACE RIDGE
WEST OF THE AREA WILL KEEP TEMPERATURES WELL BELOW CLIMO THROUGH THE
PERIOD. DEEP NORTHWEST FLOW AND SUBSIDENCE ALOFT HELPS KEEP SKIES
PRETTY MUCH CLOUD FREE. DESPITE ALMOST FULL SUN TEMPERATURES WILL
REMAIN WELL BELOW CLIMO. WEAK BUT STEADY COLD ADVECTION WED INTO
THU WILL WORK TO OFFSET DIURNAL HEATING. HIGHS WILL STRUGGLE TO
REACH 60 IN MOST AREA BOTH DAYS. THE BIGGER STORY WILL BE
POTENTIAL FOR FREEZING TEMPERATURES BOTH NIGHTS. EVEN WITH WINDS 5
TO 10 MPH EACH NIGHT AND SHORTER LATE MARCH NIGHTS TEMPERATURES
ARE LIKELY TO DROP BELOW FREEZING AWAY FROM THE COAST. TYPICAL
COLD SPOTS WILL LIKELY RUN SEVERAL DEGREES BELOW FREEZING BUT THE
DIFFERENCE SHOULD NOT BE AS STARK GIVEN THE LIMITED EFFECTIVENESS
RADIATIONAL COOLING WILL HAVE.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 3 AM TUESDAY...TEMPERATURES WILL SLOWLY MODERATE THROUGH THE
PERIOD...THOUGH THEY WILL REMAIN BELOW CLIMO THROUGH THE END OF THE
WEEK. BROAD CYCLONIC FLOW ALOFT AND ELONGATED SURFACE HIGH MIGRATING
EAST WILL KEEP THE REGION DRY INTO SUN NIGHT. DEEP WESTERLY FLOW
WILL LEAD TO CLEAR SKIES WITH PLENTY OF SUNSHINE FRI AND SAT.

SURFACE HIGH SHIFTS OFF THE COAST SUN AS PATTERN ALOFT BECOMES MORE
ZONAL. BRIEF PERIOD OF LOW LEVEL RETURN FLOW ALONG WITH
WEST-SOUTHWEST FLOW ALOFT WILL HAVE LIMITED SUCCESS INCREASING
MOISTURE ACROSS THE SOUTHEAST. INCREASING MOISTURE WILL COINCIDE
WITH WEAK FRONT APPROACHING FROM THE WEST. LACK OF SUPPORT ALOFT
AND THE DRY NATURE OF THE IN SITU AIR MASS SUGGEST LIMITED PRECIP
CHANCES SUN NIGHT INTO MON. GIVEN THAT THERE WILL BE SOME MOISTURE
RETURN AND CONVERGENCE ALONG THE FRONT WILL MAINTAIN INHERITED CHC
POP SUN NIGHT WHICH MAY LINGER INTO FIRST PART OF MON. HOWEVER QPF
WILL BE LIMITED. RETURN FLOW AHEAD OF THE FRONT WILL BRING ABOUT
A RETURN OF SEASONABLE TEMPERATURES SUN AND SUN NIGHT. LACK OF
COLD ADVECTION MON WILL KEEP TEMPERATURES NEAR TO SLIGHTLY ABOVE
CLIMO THROUGH THE END OF THE PERIOD.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
AS OF 12Z...EXPECT VFR CONDITIONS ACROSS ALL TERMINALS THROUGHOUT
THE VALID TAF ISSUANCE PERIOD.

PATCH OF BROKEN STRATA CU WILL AFFECT LBT...OTHERWISE SCATTERED
SKIES ARE EXPECTED THROUGH THE MORNING HOURS. GUSTY WEST WINDS WILL
REEMERGE BY MID MORNING AS SOLAR INSULATION AIDS IN THE MIXING
PROCESS. THIS AFTERNOON...BROKEN STRATA CU WILL DEVELOP AS COLD AIR
ALOFT REMAINS WILL LATE MARCH SUN. GUSTY WINDS WILL DIMINISH TOWARD
EVENING WITH SCATTERED SKIES RETURNING.

EXTENDED OUTLOOK...EXPECT VFR THROUGH THE EXTENDED PERIOD.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM TUESDAY...I CANT FIND ANY OBSERVATIONS ECLIPSING SMALL
CRAFT CRITERIA SO THE FLAG/HEADLINE HAS BEEN DROPPED IN FAVOR OF A
SMALL CRAFT EXERCISE CAUTION. STILL EXPECT A HEALTHY 15-20 KNOTS
FROM THE NORTHWEST WITH SEAS 3-5 FEET FOR THE REMAINDER OF THE DAY.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 AM TUESDAY...NORTHWEST FLOW WILL DECREASE SOMEWHAT ON WED
AS GRADIENT STARTS TO RELAX. WINDS WILL BACK TO WESTERLY DURING
WED AND THEN AGAIN THU AS WEAK SURFACE TROUGHS CROSS THE AREA.
PASSAGE OF THESE TROUGHS MAY BE ACCOMPANIED BY A BRIEF INCREASE IN
WIND SPEEDS BUT GENERALLY WINDS WILL BE AROUND 15 KT THROUGH THE
PERIOD. WEST TO NORTHWEST COMPONENT PRODUCES A WIDE RANGE OF SEAS.
1 FT OR LESS NEAR SHORE TO AS MUCH AS 4 FT NORTHWEST OF FRYING PAN
SHOALS.

LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 3 AM TUESDAY...WINDS DECREASE FRI INTO SAT AS ELONGATED HIGH
PRESSURE DRIFTS EAST...MOVING OVER THE WATERS SAT. WINDS REMAIN
NORTHWEST THROUGH FRI NIGHT THEN START TO BACK TO SOUTHWEST LATE
SAT AND SAT NIGHT. SPEEDS DROP UNDER 10 KT SAT AND SAT NIGHT AND
BECOME VARIABLE AS THE CENTER OF THE SURFACE RIDGE MOVES OVER THE
WATERS. SEAS 1 TO 3 FT FRI DROP TO 2 FT OR LESS ON SAT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     SCZ017-023-024-032-033-039-053>056.

NC...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     NCZ087-096-099-105>110.

MARINE...NONE.

&&

SYNOPSIS...SHK
NEAR TERM...SHK
SHORT TERM...III
LONG TERM...III
AVIATION...HDL
Hazardous weather outlook, Mar 26, 3:33 AM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
333 AM EDT TUE MAR 26 2013

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-270745-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
333 AM EDT TUE MAR 26 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FOR WEDNESDAY MORNING...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FREEZING TEMPERATURES WILL ALSO BE POSSIBLE THURSDAY AND FRIDAY
MORNINGS.

MINIMUM RELATIVE HUMIDITIES WILL DROP TO 25 TO 30 PERCENT
WEDNESDAY AFTERNOON AND AGAIN THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-270745-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
333 AM EDT TUE MAR 26 2013

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FREEZING TEMPERATURES WILL ALSO BE POSSIBLE THURSDAY AND FRIDAY
MORNINGS.

MINIMUM RELATIVE HUMIDITIES WILL DROP TO AROUND 30 PERCENT
WEDNESDAY AFTERNOON AND AGAIN THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-270745-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
333 AM EDT TUE MAR 26 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DOUGH

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 10:43 PM EDTSmall Craft AdvisoryILM12 hr
Mar 26, 3:30 AM EDTFreeze WatchILMDarlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more8 hr

Nearby

Freeze Warnings in South Carolina, 2013Freeze Warnings in North Carolina, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.